Skip to Main content Skip to Navigation
Journal articles

On the global behaviour of solutions of a coupled system of nonlinear Schrödinger equations

Abstract : We mainly study a system of two coupled nonlinear Schrödinger equations where one equation includes gain and the other one includes losses. This model constitutes a generalization of the model of pulse propagation in bire-fringent optical fibers. We answered partially to a question of some authors in [8], that in the Manakov case, the solution stays in L 2 (0, T ; H 1), that means that the solution can not blow up in finite time. More precisely, the bound that is provided in this paper does not seem to be optimal but different than those that has been given from a previous study [8]. Thanks to the way we treat the a priori estimate, we obtain a sharp bound in L 2 (0, T ; H 1), which would be difficult to reach from the study of other authors [8]. The result is illustrated by numerical results which have been obtained with a finite element solver well adapted for that purpose.
Document type :
Journal articles
Complete list of metadata
Contributor : Pascal Poullet <>
Submitted on : Monday, February 8, 2016 - 12:06:53 AM
Last modification on : Thursday, August 16, 2018 - 5:30:02 PM
Long-term archiving on: : Saturday, November 12, 2016 - 11:44:57 AM


Files produced by the author(s)


Distributed under a Creative Commons Attribution 4.0 International License


  • HAL Id : hal-01270459, version 1



E Destyl, Silvère Paul Nuiro, Pascal Poullet. On the global behaviour of solutions of a coupled system of nonlinear Schrödinger equations. Studies in Applied Mathematics, Wiley-Blackwell, 2017, 138 (2), pp.227-244. ⟨hal-01270459⟩



Record views


Files downloads